# SDR TWAA0009406

- Difficulty date: June 6, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 31,935 hours, 29,140 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE AFT CARGO BIN HAD CORROSION ON FORMER RING AT STA 1271, LONGERON 30.  AT STA 1271 ON FORMER RING AT LONGERON 30 REMOVED CORROSION PER SPM 6-80-01.  CUT OUT DAMAGED PORTION OF FORMER RING AND REPAIRED WITH SPLICE PER SRM 53-03, FIG 2A CONFIG 7005.
